Corrigendum to “Differentiating the stochastic entropy in negatively curved spaces under conformal changes”
Annales de l'Institut Fourier, Volume 71 (2021) no. 1, pp. 89-96.

We correct an error in [5, Proposition 2.16], and explain the subsequent changes in the proof of the main results.

Nous corrigeons une erreur dans [5, Proposition 2.16] et nous détaillons les modifications à apporter aux démonstrations des principaux résultats.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.3389
Classification: 37D40,  58J65
Keywords: formal adjoint, Martin kernel, stochastic entropy
Ledrappier, François 1; Shu, Lin 2

1 Sorbonne Université, UMR 8001, LPSM Boîte Courrier 158 4, Place Jussieu 75252 PARIS cedex 05 (France)
2 LMAM, School of Mathematical Sciences Peking University Beijing 100871 (China)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2021__71_1_89_0,
     author = {Ledrappier, Fran\c{c}ois and Shu, Lin},
     title = {Corrigendum to {{\textquotedblleft}Differentiating} the stochastic entropy in negatively curved spaces under conformal changes{\textquotedblright}},
     journal = {Annales de l'Institut Fourier},
     pages = {89--96},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {71},
     number = {1},
     year = {2021},
     doi = {10.5802/aif.3389},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3389/}
}
TY  - JOUR
AU  - Ledrappier, François
AU  - Shu, Lin
TI  - Corrigendum to “Differentiating the stochastic entropy in negatively curved spaces under conformal changes”
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
SP  - 89
EP  - 96
VL  - 71
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3389/
UR  - https://doi.org/10.5802/aif.3389
DO  - 10.5802/aif.3389
LA  - en
ID  - AIF_2021__71_1_89_0
ER  - 
%0 Journal Article
%A Ledrappier, François
%A Shu, Lin
%T Corrigendum to “Differentiating the stochastic entropy in negatively curved spaces under conformal changes”
%J Annales de l'Institut Fourier
%D 2021
%P 89-96
%V 71
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3389
%R 10.5802/aif.3389
%G en
%F AIF_2021__71_1_89_0
Ledrappier, François; Shu, Lin. Corrigendum to “Differentiating the stochastic entropy in negatively curved spaces under conformal changes”. Annales de l'Institut Fourier, Volume 71 (2021) no. 1, pp. 89-96. doi : 10.5802/aif.3389. https://aif.centre-mersenne.org/articles/10.5802/aif.3389/

[1] Ancona, Alano Negatively curved manifolds, elliptic operators, and the Martin boundary, Ann. Math., Volume 125 (1987) no. 3, pp. 495-536 | DOI | MR | Zbl

[2] Hamenstädt, Ursula Harmonic measures for compact negatively curved manifolds, Acta Math., Volume 178 (1997) no. 1, pp. 39-107 | DOI | MR | Zbl

[3] Kaĭmanovich, Vadim A. Brownian motion and harmonic functions on covering manifolds. An entropic approach, Dokl. Akad. Nauk SSSR, Volume 288 (1986) no. 5, pp. 1045-1049 | MR | Zbl

[4] Kaĭmanovich, Vadim A. Brownian motion on foliations: entropy, invariant measures, mixing, Funkts. Anal. Prilozh., Volume 22 (1988) no. 4, pp. 82-83 Russian, translation in Funct. Anal. Appl. 22 (1988), no. 4, p. 326-328 | DOI | MR

[5] Ledrappier, François; Shu, Lin Differentiating the stochastic entropy for compact negatively curved spaces under conformal changes, Ann. Inst. Fourier, Volume 67 (2017) no. 3, pp. 1115-1183 | DOI | Numdam | MR | Zbl

Cited by Sources: